VAERS ID: 1974770

AGE: 31| SEX: F|STATE: PA

Description

Two days post booster vaccination the patient experienced tachycardia. She was seen by a provider and diagnosed with SVT. She was admitted to the hospital and found to have elevated Troponin levels secondary to myocarditis. D-dimer was also elevated. Echo was normal and chest xray was negative for PE

Symptoms

Chest X-ray normal, Echocardiogram normal, Electrocardiogram, Fibrin D dimer increased, Myocarditis, Supraventricular tachycardia, Tachycardia, Troponin increased

Vaccines

VAX DATE: 12-16-2021| ONSET DATE: 12-18-2021| DAYS TO ONSET: 2
NameDose #TypeManufacturerLotRouteSite
COVID19 (COVID19 (MODERNA)) 3 COVID19 MODERNA IM Unknown

RECVDATE:12-23-2021
RPT_DATE:
CAGE_YR:31
CAGE_MO:
DIED:U
DATEDIED:
L_THREAT:U
ER_VISIT:U
HOSPITAL:Y
HOSPDAYS:2
X_STAY:U
DISABLE:U
RECOVD:Y
LAB_DATA:Troponin levels, D-Dimer, Chest Xray, Echocardiogram, EKG
V_ADMINBY:PVT
OTHER_MEDS:Loestrin FE 1mg/20mcg Clonazepam 0.5mg
CUR_ILL:Anxiety
HISTORY:Anxiety
PRIOR_VAX:
SPLTTYPE:
FORM_VERS:2
TODAYS_DATE:12-23-2021
BIRTH_DEFECT:U
OFC_VISIT:U
ER_ED_VISIT:Y
ALLERGIES:NKA
V_FUNDBY:

Questions? Comments? Bugs?
[email protected]
Due to the high volume of inquiries, please be patient with response times.

AND PLEASE read the FAQ first.

OpenVAERS is a private organization that posts publicly available CDC/FDA data of injuries reported post-vaccination. Reports are not proof of causality.